|NIGHT SWEAT IS BACK!!
Oct 8, 2003
It is amazing that you are there..really...! i was diognosed hiv+in may03'with cd4:86/vl:96000..my doctor started meon a treatment straight away(combivir-sustiva) and + i ve been taking septrin 3 times a week ever since..
now my results are cd4:269 and vl:undetecteble..and my doctor stoped me taking septrin..ever since i start having miner night sweats..(i use to get soaked at night before i got tested.and soon after i started on septrin it stoped.)
so i am very confused..very happy about thatmy drugs are working for the moment,but i cant figure out why the night sweats are back....i am 33 healthy ,well eating , no alcohol..
can you help me to understand?
| Response from Dr. Henry
Night sweats can be due to an infection or other undiagnosed problem so your HIV doc shouyld be informed about the return of your sweats. Hormone problems, temperature changes, drug reactions and other conditions can cause sweating. Some docs continue the septra for a bit longer (such as until CD4 count > 300 for 3-6 months). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- HIV Risk After Picking Your Nose
- Black Spots After Having Sex During Period Worried I Have HIV
- Burning Penis After Swallowing Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Floaters After Eating Sperm Worried I Have HIV
- Flu Symptoms After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.